# SDR ASAA2019030928546

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 41,518 hours, 12,629 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK CAUTION LIGHT ILLUMINATES ON MASTER CAUTION RECALL. UPON PRESSING MASTER CAUTION PRESS TO RESET LIGHT DOES RESET/GO OUT. GROUNDED - YES. ACCOMPLISHED NR 1, NR 2 PZTC BITE TET PER AMM 21-61-00-700-806-002, NR 2 PZTC TEST PASSED, NO FAULT NOTED, NR 1 PZTC FAULTED TCV, RESET NR 1 PZTC, RECALL TEST PASSED, NO ACTIVE FAULT, NORMAL INDICATION RESTORED, CLEARS MEL 21-32B.
